# SDR 96FDEA01479

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0288 AND 027, CORROSION (C53-224-01, -3) ON FWD FLANGE OF BS 1176 CHORD RBL 15 TO LBL 15 WL 208.  *S/D*  REPAIRED BS 1176.9 CHORD PER SB 727-53-0184 PART II OPTIONS.
